# SDR CA020503004

- Difficulty date: April 9, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 10,412 hours
- Engine: Lyc O235L2C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 04102362
- Condition: Cracked
- Location: Fuselage
- Part time: 11,095 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART FAILED IN THE CUT-OUT OF THE LOAD-BEARING MEMBER.
